• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 61
   School of Mathematics
  Title: Some conjugacy classes in groups associated with the general linear groups
  Author(s): M. R. Darafsheh
  Status: Published
  Journal: Algebras Groups Geom.
  Vol.: 15
  Year: 1998
  Pages: 183-199
  Supported by: IPM
  Abstract:
Let q be a power of the prime number p and n be a natural number. If AGLn(q), then θ(A)=(At)−1 is an outer automorphism of GLn(q) if (n,q) ≠ (2,2); where At denotes the transpose of the matrix A. In this case we set G+=GLn(q). < θ > and our aim in this paper is to find the conjugacy classes of elements of order 2 and 4 in G+GLn(q).

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right